# SDR COMA951166

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: H2042C
- Condition: Defective
- Location: Lt
- Part time: 17,164 hours
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT MAIN ELECTRICAL BUS FAILED.  REPLACED THE LT POWER DISTRIBUTION UNIT.
